Publications with J. Trlifaj

All publications by Jan Trlifaj and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:693 Shelah, S., & Trlifaj, J. (2001). Spectra of the \Gamma-invariant of uniform modules. J. Pure Appl. Algebra, 162(2-3), 367–379. arXiv: math/0009060 DOI: 10.1016/S0022-4049(00)00118-3 MR: 1843814
Sh:814 Eklof, P. C., Shelah, S., & Trlifaj, J. (2004). On the cogeneration of cotorsion pairs. J. Algebra, 277(2), 572–578. arXiv: math/0405117 DOI: 10.1016/j.jalgebra.2003.09.018 MR: 2067620